# SDR CALA2021101101847

- Difficulty date: October 10, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 58,568 hours, 25,461 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Part number: D5347209200000
- Condition: Corroded
- Location: Fr68/70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-25-3-6221) FLOOR BEAM -Y765 BETWEEN FR 68/70 HAS CORROSION DOT 52-33 () REMOVED AND REPLACED FLOOR BEAM P/N D5347209200000 BETWEEN FR 68 /70 IAW SRM 51-42-11.
